I got a new drug. Arava...Typically used in ra patients.

Anyone else? Has anyone had severe stomach/digestive reactions to this drug?

Thanks! Hugs,
ladybrannon
Did you find this post helpful?
|

replied November 29th, 2003
New Drug
Ladybrannon,
could you explain a little about this med? How new is it? Is it anything like the methotrexate? I just got put on protonix for my stamoch three days ago it seems to do the trick.
Happy holidays,
mary
|
Did you find this post helpful?

replied November 30th, 2003
Active User, very eHealthy
Methotrexate, which I have taken before, is an old chemo drug. This drug is apparently much newer and was, as usual, actually created for ra patients. It is a fairly nasty drug in that it requires monthly hepatic panel tests (like methotrexate) and takes a while to leave your system.

I recently started it and it causes/caused a lot of the same things as the methotrexate did...Serious amounts of nausea and vomiting. Yuck!

I'm trying to recall who makes it, but am drawing a blank right now. I'll get back to you on that.

Hugs,
ladybrannon Smile
|
Did you find this post helpful?
Tags: stomach, lupus
Quick Reply
Answers to Similar Questions
User Profile
Harpreet Singh
User Profile
Dr. Nikola Gjuzelov
User Profile
Dr. Nikola Gjuzelov
User Profile
Harpreet Singh
User Profile
Dr. Nikola Gjuzelov
Must Read
Learn the basics about autoimmune disorders, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing an autoimmune disorder. ...
Learn about screening and diagnosis options available for autoimmune disorders....